# SDR C2XA02CL050

- Difficulty date: February 13, 2002
- Submitted: February 16, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 14528237001
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT OVERWING EMERGENCY EXIT DOOR DID NOT INDICATE A OPEN MESSAGE ON THE EICAS WHEN THE DOOR WAS OPEN.  MAINTENANCE INSPECTED AND FOUND THE MICROSWITCH ACTUATION PIN TO BE STICKING.  THE PIN WAS LUBRICATED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
